Skip to Content

Can Doxepin cause you to be unable to taste?

Responses (1)

Marvell 24 Feb 2014

Yes, change in taste or bad, unusual or unpleasant (after)taste is a known side effect of doxepin.

https://www.drugs.com/sfx/doxepin-side-effects.html

fayfaith 15 Jun 2014

It must not be common though,because I've never heard of it and I have not known of anyone that's had that kind of side affect. Not that I'm saying that it doesn't exist,it's just not common. I've been taking Sinequan/Doxepin for over two decades. I haven't never experienced any bad side affects with exception to only one n I personally didn't consider that bad. It was at the beginning becoming very drowsy/sleepy,but it doesn't last, It can take up to a couple of months or less to adjust. But it does help tremendously for the Ones of Us that need that rest & sleep. A good amount of Sleep is the best kind of medicine when you are suffering from n dealing with depression. A goodnight's sleep works! Along with your (meds) of course. Doxepin is an older drug but is still one of the best to me. I have been through quite a few different antidepressants including SSRIs, SNRIs,SSNRIs n Benzos, and I always go back to Doxepin.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions